# SDR 96ZZZM1483

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 2560 · Emergency Equipment
- Part: Door Assist Bott
- Part number: 80330033
- Condition: Empty
- Location: L1 Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENTLY, L1 DOOR WAS OPENED WHILE IN AUTO MODE SLIDE DEPLOYED.  PERFORMED INSPECTION PER 5-51-23.  REPLACED SLIDE AT L21 DOOR PER TC 25-665-1L AND REPLACED DOOR ASSIST BOTTLE AT L1 DOOR PER WIC 25-615-4-2.  OPERATIONAL CHECKED NORMAL.  AIRCRAFT RETURN TO SERVICE.  REFERENCE TWRA96215.
